Review: Edward V. Huntington, The Continuum and Other Types of Serial Order
Carmichael, R. D.
Bull. Amer. Math. Soc., Tome 25 (1918) no. 3, p. 254-255 / Harvested from Project Euclid
Publié le : 1918-02-15
Classification: 
@article{1183424427,
     author = {Carmichael, R. D.},
     title = {Review: Edward V. Huntington, The Continuum and Other Types of Serial Order},
     journal = {Bull. Amer. Math. Soc.},
     volume = {25},
     number = {3},
     year = {1918},
     pages = { 254-255},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183424427}
}
Carmichael, R. D. Review: Edward V. Huntington, The Continuum and Other Types of Serial Order. Bull. Amer. Math. Soc., Tome 25 (1918) no. 3, pp.  254-255. http://gdmltest.u-ga.fr/item/1183424427/